# SDR R61A201512300012

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 5,608 hours, 3,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CABIN EMERGENCY LIGHT STRIP WAS FOUND TO BE LOOSE. THE LIGHT WAS RESECURED. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
